# SDR DALA2014122506734

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 40-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT UNDERFLOOR OVERWING FASTENER BETWEEN FRAMES 40-42 LT SIDE AND FLOOR SEAT TRACK Y1292-Y1732.  ACCOMPLISHED ER/A 520761-14.
